MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HM14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.
 
Event or Problem Description
End user reports uti diagnosed shortly after use.Consumer is not new to this product, has been using it for a long time and it has always worked well for him.He caths typically 2-3 times a day recently switched to 4 times day for retention.He has history of a bladder diverticulum and one non-functioning kidney.He had surgery to remove both in the past.He said his urine began to be malodorous and he didn't feel good and had a low-grade fever so he went to urgent care and they did urine testing and his urine culture grew out klebsiella.He said he has had this bacteria before in the past but he has not had a uti in long while.He was prescribed keflex as well as a probiotic to help with constipation and this has helped him, feeling better now.
 
Additional Manufacturer Narrative
Investigation findings: sticky texture confirmed in returned samples.No abnormalities found in manufacturing or inspection records for the lot.Traceability review revealed raw material batch (200709132) was previously linked to another complaint (capa21052502).Root cause & corrective action: the issue traced to the previously implicated raw material from hopefinder (mt-8013ta).Manufacturer discontinued use of mt-8013ta material as of may 21, 2021.No further corrective actions deemed necessary.Supplier report has been attached to child investigation record.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21968163
Report Number1049092-2025-00150
Device Sequence Number20863843
Product Code EZD
UDI-Device Identifier00815947020314
UDI-Public00815947020314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2025
Device Model NumberHM14
Device Lot Number201028-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date07/29/2025
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale